MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 5; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 5; HIP COMPONENT
Model Number PRTL0025
Medical Device Problem Codes Mechanical Problem (1384); Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient was complaining of pain and crp levels were high, so we suspected infection and planned to remove the tl, but as it turned out, there was no infection in the test results.During the op, the neck could not be removed from the stem no matter what i did, and as a result, the entire stem was removed.The affected area was clean and there was no loosening on the cup side.There was no evidence of bone on growth at the proximal plasmapheresis coating.(b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
PROFEMUR® TL STEM SZ 5
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13534768
Report Number3010536692-2022-00044
Device Sequence Number14739405
Product Code JDI
UDI-Device IdentifierM684PRTL00251
UDI-PublicM684PRTL00251
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTL0025
Device Catalogue NumberPRTL0025
Device Lot Number1755470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale